# SDR CA100924006

- Difficulty date: September 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE HAD BOUNCING MANIFOLD PRESSURE AT POWER REDUCTION.  UPON INSP, FOUND THAT THE NR1 CYLINDER ASSY HAD CRACKED AT THE EXHAUST EAR CAUSING VALVE TO NOT OPEN AND CLOSE PROPERLY.
